# SDR SWAA2022030173376

- Difficulty date: February 16, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737*
- Aircraft serial: 33866
- Aircraft time: 58,938 hours, 34,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF AFT I/B CORNER DELAMINATED DOT 5 / [01] EVALUATED PANEL 232SF AND FOUND DAMAGE TO AFT I/B CORNER. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-10 PAR 1A REV 75. CLEAN AND PREP PANEL FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-10 PAR 3 A-D. APPLIED POTTING COMPOUND. IAW B737-700 SRM 53-00-50-2R-10 PAR 3E-G REV 75. (A101798) AAR DIGITAL THERMOMETER 30347 150DEG 3HRS.;[02] REPAIRED DAMAGED EDGE AFT I/B CORNER ON PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-10; SRM 53-00-50-2R-0.
